# SDR AALA2020012439010

- Difficulty date: January 22, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 0315
- Aircraft time: 87,677 hours, 12,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146220
- Part serial: 2002
- Condition: No Test
- Location: Emergency Lights
- Part time: 76,546 hours, 10,721 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY POWER SUPPLY UNIT 14WL IN PASSENGER CABIN, DID NOT PASS TEST. REPLACED EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-00-820-801-A.
